# SDR PLGA980527A

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C821464
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWM - FLT 4592 - WHILE ON APPROACH, THE LEFT PROPELLER BLADES WENT TOWARD FLAT PITCH.  CREW ADVANCED POWER AND ALL CONDITIONS RETURNED TO NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND POWER LEVER CABLE BETWEEN HMU AND PCU HAD FAILED INTERNALLY AND THE ROD END HAD DISCONNECTED.  THE CABLE WAS REPLACED AND ENGINE GROUND RAN WITH ALL SYSTEMS CHECKING NORMAL.  (M)
